Uniform Structures in \(KK\)-algebras
Main Article Content
In this paper, we consider a collection of ideals of a KK-algebra \(X\). We use the concept of congruence relation with respect to ideals to construct a uniformity that induces a topology on \(X\) which makes this to a topological \(KK\)-algebras.
How to Cite
Bandaru, R. K. ., & Rafi, N. . (2022). Uniform Structures in \(KK\)-algebras. Journal of Advanced Studies in Topology, 4(1), 11–17. Retrieved from http://m-sciences.com/index.php/jast/article/view/96
This work is licensed under a Creative Commons Attribution 4.0 International License.